Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Unitary hyperperfect numbers

Author: Peter Hagis
Journal: Math. Comp. 36 (1981), 299-301
MSC: Primary 10A20; Secondary 10-04
MathSciNet review: 595067
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Unitary hyperperfect numbers are generalized unitary perfect numbers. In this paper a list of such numbers is given, and some results concerning them are proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A20, 10-04

Retrieve articles in all journals with MSC: 10A20, 10-04

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society